Certain properties of the formation function and its related quantities
Doklady Akademii Nauk, Tome 161 (1965) no. 1, pp. 140-142
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_161_1_a37,
author = {A. A. Bugaevskii},
title = {Certain properties of the formation function and its related quantities},
journal = {Doklady Akademii Nauk},
pages = {140--142},
year = {1965},
volume = {161},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_161_1_a37/}
}
A. A. Bugaevskii. Certain properties of the formation function and its related quantities. Doklady Akademii Nauk, Tome 161 (1965) no. 1, pp. 140-142. http://geodesic.mathdoc.fr/item/DAN_1965_161_1_a37/